# SDR USAA2010072991538

- Difficulty date: July 13, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 61,811 hours, 38,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - Q5 - MAJOR REPAIR - LEVEL 2 CORROSION ON FORWARD CARGO DOOR CUTOUT UPPER SILL WEB AT BS 472, S18R.  REPLACED FORWARD CARGO DOOR CUTOUT UPPER SILL WEB AT BS 472, S18R IAW B737 SRM 53-30-15.
